# SDR CVGA 11 120 1

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N135DA
- Make and model: Lear 35A
- Aircraft serial: 35A405
- Aircraft time: 15,959 hours, 13,659 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FAILED TO MAINTAIN PROPER PRESSURE.
